# SDR DALA2015082705242

- Difficulty date: August 26, 2015
- Submitted: August 27, 2015
- Operation: Air carrier
- Aircraft: N935AT
- Make and model: Boeing 717-200
- Aircraft serial: 55069
- Aircraft time: 38,035 hours, 26,695 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Punctured
- Location: Bs 696-715
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERWING FRAME REPLACEMENT, FOUND CUSP WEB PUNCTURED BETWEEN BS 696 AND BS 715 ON LT SIDE.  REPAIRED IAW SRM 53-00-00, FIG 201.
